1 tablet of Coffepirine contains active substances: acetylsalicylic acid 450mg and caffeine 50mg.
Coffepirine is a medication that can be used for a variety of mild to moderate pain. It combats symptoms such as headaches, rheumatic pain, muscle pain, neuralgia, toothache.
Acetylsalicylic acid has analgesic, antipyretic and anti-inflammatory effects. Caffeine affects the vasomotor center in the brain, causing vascular smooth muscle contraction, thereby reducing blood flow through brain tissue. It has a stimulating effect on the respiratory center.
Risks and precautions
People with the following conditions should be cautious about taking aspirin and should only do so if a doctor recommends it:
- bleeding disorders, such as hemophilia
- uncontrolled high blood pressure
- peptic or stomach ulcers
- liver or kidney disease
There are no reviews yet.